'She told me she had lost her personality'
Article written by Millie Kieve founder of APRIL
The Guardian, Tuesday August 17, 2004
Millie Kieve writes about her daughter Karen's suffering and eventual death following a series of adverse drug reactions (ADRs) to drugs and anaesthetics.
These included drugs for bowel and hormonal problems, Sulphasalazine and Dianette as well as general anaesthetics, antibiotics and cortico-steroids used during or after the removal of wisdom teeth; and by the medicines used to treat the adverse reactions to these, which included the usual oder type of anti-psychotics as well as drugs to treat side effects these drugs caused, such as Kemadrin (procyclidine) an anti-parkinson drug that can cause organic brain damage and the sleeping pill, Temazepam, which is a highly addictive benzodiazepine.
All these drugs cause cognitive dysfunction according to drugs expert, Professor Heather Ashton.